teary eyed problem

chEr_aNnchEr_aNn Lana ni Clark PExer
please help naman, Dr. Ira baka may alam ka.. kase 1 month na halos na nagluluha mata ko. nag-start sya nung nag-training ako sa ofc ng dad ko and sa computer ako nakaharap and simula non super nagluluha na mata ko. both eyes. and ngayon kahit wala ako sa harap ng PC or ng TV, kahit tutulog ako or basta nakadilat mata ko, nagluluha sya. lalo na pag lumalabas ako walang tigil.. ano pwede ko gawin?

Comments

  • shallowshallow Ghost of Ian Rush PExer
    how dense are those tears? i use Maxitrol- 2 drops, 2x a day. but it would be better to have your eyes checked by a pro.
  • eyedoceyedoc Member PExer
    There are many causes of tearing. The most common cause of tearing in computer users are drying of the eyes, caused mostly by, (surprise!) inadequate blinking! Lots of people actually forget to blink when they stare at the computer screen. So remember to CONSCIOUSLY blink once in a while in order to spread the tear film over your eye. And, try to close your eyes every so often (kahit 5 minutes every hour) to rest them. You may also try using Tears Naturale II 4 times a day to both eyes. You may also try to see if you have any error of refraction for which you may need glasses.

    Of course, this is not the only reason for tearing. Any infection or allergy in the eye area may also cause tearing. So you have to see an eye doctor if symptoms still persist.
    i use Maxitrol- 2 drops, 2x a day.

    shallow, why do you use Maxitrol? Please do not use this without a doctor's prescription. This contains steroids, which could do a lot of harm to your eyes unless the use is regulated. And, if you do use such drugs (under a doctor's advice), please make sure to follow up with your friendly ophthalmologist.

    For any pharmacists on board, please don't dispense eyedrops containing steroids to patients seeking advise for "red eye" or tearing. It doesn't always happen, but I've seen quite a few patients who lose their eyesight to either glaucoma or secondary infection like ulcers due to unregulated topical steroid use. Please just try to be extra careful. EYEDROPS ARE MEDICINES. MEDICINES HAVE SIDE EFFECTS.
  • bAby_smiLeybAby_smiLey kikay ako! PExer
    oo nga maxitrol
  • chEr_aNnchEr_aNn Lana ni Clark PExer
    yan din nireseta sakin ng ophthalmologist. i finally went to makati med yesterday for check up and maxitrol daw. 3 times a day within 5 days ako magpapatak.

    thanks!

    Originally posted by shallow
    how dense are those tears? i use Maxitrol- 2 drops, 2x a day. but it would be better to have your eyes checked by a pro.
  • eyedoceyedoc Member PExer
    Just to reiterate, Maxitrol should not be an over-the-counter drug because of the very real and very blinding side effects that could occur. Of course, if it is prescribed by your ophthalmologist, ibang usapan na iyan. He/she prescribed it for a particular reason. Just follow his/her instructions and follow up at the prescribed time. And, don't use the medicine for EVERY eye condition that you could encounter later on.

    Take care of your eyes, please.
  • shallowshallow Ghost of Ian Rush PExer
    yes, i only use Maxitrol with an optamologist's recommendation. i don't think anybody should use it like Eye-Mo. you can only get that with a prescription anyway, right?
  • eyedoceyedoc Member PExer
    you can only get that with a prescription anyway, right?

    Well, I get patients who started Maxitrol by themselves or just by asking at the drugstore counter: "Miss, anong magandang pamatak para sa sore eyes?" That's bad. :hopeless: Di naman alam ng pharmacist kung ano talaga ang sakit tapos nagbibigay na ng gamot.

    Minsan naman, patients get it from their medicine cabinets (from an old prescription to some family member) for whatever discomfort they feel.

    I hope you would understand that it has caused a lot of concern among ophthalmologists...the fact that people sometimes think that an eyedrop is JUST an eyedrop, and not medicine.

    Thank you for letting me air my warning. I hope I didn't offend anyone. :)

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file